An almost sure functional limit theorem at zero for a class of Levy processes normed by the square root function, and applications

Citation

Buchmann, B, Maller, R & Szimayer, A 2008, 'An almost sure functional limit theorem at zero for a class of Levy processes normed by the square root function, and applications', Probability Theory and Related Fields, vol. 142, no. 1-2, pp. 219 - 247.

Year

2008

ANU Authors

Field of Research

  • Stochastic Analysis And Modelling

Updated:  11 December 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers